# SDR WRLA20100211343

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB777270
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA5750, FOUND RT WING LOWER WINGLET FWD FITTING (ARB7772-70) CRACKED, ISSUED NRC U01048.  REMOVED AND KEPT THE WINGLET AND THE ATTACHING PARTS, REPLACE THE WINGLET FWD FITTING ACCORDING EI W2010A57B-494 REV 00, INSTALL THE RIGHT WING LOWER WINGLET USING THE KEPT ATTACHING PARTS IAW MD11 AMM 57-31-02, CONDITION SATISFACTORY.
